X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (914) 914
Conference Proceeding (29) 29
Publication (20) 20
Book / eBook (6) 6
Dissertation (2) 2
Book Chapter (1) 1
Book Review (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (402) 402
mathematics (359) 359
analysis (295) 295
stability (276) 276
differential equations (252) 252
delay (245) 245
mathematical analysis (204) 204
mathematics, general (186) 186
existence (171) 171
synchronization (159) 159
neural networks (158) 158
automation & control systems (151) 151
systems (151) 151
exponential stability (136) 136
mathematical models (131) 131
stabilization (130) 130
partial differential equations (124) 124
ordinary differential equations (120) 120
impulsive control (112) 112
difference and functional equations (111) 111
differential-equations (108) 108
control systems (104) 104
synchronism (101) 101
impulsive (91) 91
functional analysis (90) 90
stability analysis (86) 86
time-varying delays (84) 84
computer simulation (83) 83
engineering (82) 82
algebra and number theory (81) 81
neural-networks (79) 79
asymptotic stability (78) 78
applied mathematics (77) 77
34a37 (76) 76
global exponential stability (76) 76
inequalities (76) 76
computer science, artificial intelligence (75) 75
mechanics (75) 75
computer science (67) 67
theorems (66) 66
engineering, electrical & electronic (65) 65
equations (64) 64
controllability (63) 63
criteria (63) 63
delays (61) 61
dynamical systems (61) 61
studies (59) 59
applications of mathematics (58) 58
liapunov functions (57) 57
usage (57) 57
networks (56) 56
stochasticity (56) 56
engineering, mechanical (55) 55
impulses (50) 50
artificial intelligence (49) 49
nonlinearity (49) 49
uniqueness (49) 49
dynamics (47) 47
discrete (46) 46
linear matrix inequality (46) 46
lyapunov functions (46) 46
vibration, dynamical systems, control (46) 46
research (45) 45
exponential synchronization (44) 44
mathematics, interdisciplinary applications (44) 44
boundary value problems (43) 43
functional-differential equations (43) 43
impulsive differential equations (43) 43
mechanical engineering (43) 43
model (43) 43
stability criteria (43) 43
time delay (43) 43
automotive engineering (42) 42
difference equations (41) 41
linear matrix inequalities (41) 41
theoretisches ergebnis (41) 41
design (40) 40
infinite delay (40) 40
distributed delays (39) 39
matrix methods (39) 39
approximate controllability (38) 38
asymptotic properties (38) 38
existence theorems (38) 38
fixed points (38) 38
complex networks (36) 36
impulsive effects (36) 36
inclusions (36) 36
robust stability (36) 36
neuronales netzwerk (35) 35
lyapunov-methode (34) 34
nonlinear systems (34) 34
operations research & management science (34) 34
periodic-solutions (34) 34
permanence (34) 34
dynamical networks (33) 33
impulsive systems (33) 33
optimization (33) 33
banach space (32) 32
models (32) 32
operators (32) 32
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advances in Difference Equations, ISSN 1687-1847, 12/2020, Volume 2020, Issue 1, pp. 1 - 12
In this paper, asymptotical stability of the exact solutions of nonlinear impulsive ordinary differential equations is studied under Lipschitz conditions.... 
Nonlinear equations | Stability | Approximation | Asymptotic properties | Mathematical analysis | Exact solutions | Differential equations | Ordinary differential equations | Runge-Kutta method | Asymptotic methods | Impulsive differential equation | Runge–Kutta method | Lipschitz condition | Asymptotical stability
Journal Article
Advances in Difference Equations, ISSN 1687-1847, 12/2020, Volume 2020, Issue 1, pp. 1 - 14
In this research, we study the existence and uniqueness results for a new class of stochastic fractional differential equations with impulses driven by a... 
Lipschitz condition | Random walk theory | Mathematical analysis | Brownian movements | Differential equations | Fractional Brownian motion | Impulsive stochastic differential equations | Existence and uniqueness | Fractional calculus
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2020, Volume 484, Issue 1, p. 123717
In this paper, with the help of the Hausdorff measure of noncompactness, the Mönch fixed point theorem and some inequality technique, some new criteria to... 
Varying-time delays | Hausdorff measure of noncompactness | Impulsive stochastic partial differential equations | Mean-square exponential stability | Impulsive-integral inequality | MATHEMATICS | MATHEMATICS, APPLIED | DRIVEN
Journal Article
Computational and Applied Mathematics, ISSN 2238-3603, 3/2020, Volume 39, Issue 1, pp. 1 - 21
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 01/2020, Volume 30, Issue 1, pp. 159 - 181
Summary In this paper, the problems of the input‐to‐state stability (ISS), the integral input‐to‐state stability (iISS), the stochastic input‐to‐state... 
time‐varying stochastic systems | input‐to‐state stability | time‐varying delay | impulsive effect | Markovian switching | Lower bounds | Perturbation methods | Upper bounds | Stability criteria | Hybrid systems | Delay | Switching
Journal Article
ADVANCES IN DIFFERENCE EQUATIONS, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 15
This paper presents the periodic averaging principle for impulsive stochastic dynamical systems driven by fractional Brownian motion (fBm). Under non-Lipschitz... 
MATHEMATICS | Impulsive dynamical systems | MATHEMATICS, APPLIED | Stochastic differential equations | MODELS | Periodic averaging technique | Non-Lipschitz condition | DIFFERENTIAL-EQUATIONS | PRINCIPLE | Fractional Brownian motion | Brownian movements | Dynamical systems | Lipschitz condition
Journal Article
International Journal of Control, ISSN 0020-7179, 12/2019, Volume 92, Issue 12, pp. 2820 - 2828
This paper investigates the problems of exponential stabilisation criterion for time-varying structures dynamical networks via state constraint impulsive... 
fully state constraints | impulsive control | partial state constraints | Time-varying structures | BARRIER LYAPUNOV FUNCTIONS | STABILIZATION | ADAPTIVE-CONTROL | DIFFERENTIAL-SYSTEMS | SYNCHRONIZATION | STABILITY ANALYSIS | NONLINEAR-SYSTEMS | DELAY | SATURATION | AUTOMATION & CONTROL SYSTEMS | STOCHASTIC NEURAL-NETWORKS
Journal Article
Neural Processing Letters, ISSN 1370-4621, 2019, Volume 50, Issue 3, pp. 2053 - 2071
This paper deals with the impulsive synchronization problem for a class of inertial memristor-based neural networks (IMNNs) with time delays by applying... 
Inertial memristor-based neural networks | Average impulsive interval approach | Synchronization | Impulsive controller | PERIODIC-SOLUTIONS | STABILITY ANALYSIS | VARYING DELAYS | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | MATRIX MEASURE STRATEGIES
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 12/2019, Volume 535, p. 122358
In this paper, the exponential stability of impulsive quaternion-valued neural networks (IQVNNs) with time delays is investigated. Both the differential... 
Impulsive control | Stability | Quaternion-valued neural networks (QVNNs) | Impulse delay | GLOBAL EXPONENTIAL STABILITY | LAGRANGE STABILITY | PHYSICS, MULTIDISCIPLINARY | DISSIPATIVITY ANALYSIS | DIFFERENTIAL-EQUATIONS | MODEL | VARYING DELAYS | SYNCHRONIZATION | DISCRETE | DYNAMICAL NETWORKS | SYSTEMS
Journal Article
Advances in Difference Equations, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 18
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 8
Considering technology limitation or device restriction in practical application, we formulate new nonlinear systems with bounded gain error, which contain... 
Bounded gain error | 37N35 | Analysis | Mathematics, general | Mathematics | Impulsive control | Applications of Mathematics | 49N25 | Exponential stability | Nonlinear systems | Switched control | MATHEMATICS | SYNCHRONIZATION | MATHEMATICS, APPLIED | STABILIZATION | Stability analysis | Control stability | Nonlinear analysis | System effectiveness
Journal Article
Journal of Dynamics and Differential Equations, ISSN 1040-7294, 12/2019, Volume 31, Issue 4, pp. 1955 - 1985
In this paper, we reveal the deep relation between Stepanov and piecewise continuous almost periodic functions and apply it to the study of almost periodic... 
34C27 | Ordinary Differential Equations | 34A37 | Bochner’s theorem | 42A75 | Impulsive differential equations | Stepanov and piecewise continuous almost periodic functions | Mathematics | Applications of Mathematics | Module containment | Partial Differential Equations
Journal Article
Advances in Difference Equations, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 19
Journal Article
by Mei, LC and Sun, HB and Lin, YZ
ADVANCES IN DIFFERENCE EQUATIONS, ISSN 1687-1847, 07/2019, Volume 2019, Issue 1, pp. 1 - 14
This paper is devoted to the numerical scheme for the impulsive differential equations. The main idea of this method is, for the first time, to establish a... 
Convergence order | EXISTENCE | MATHEMATICS | Broken reproducing kernel space | MATHEMATICS, APPLIED | Impulsive differential equations | REPRODUCING KERNEL-METHOD | Numerical algorithm | Algorithms | Numerical methods | Differential equations | Convergence
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2019, Volume 2019, Issue 1, pp. 1 - 15
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 12/2019, Volume 79, p. 104948
•Sufficient conditions for mean square exponential stability are established.•The state feedback controller to stabilize fuzzy impulsive stochastic system is... 
T–S fuzzy model | Nonlinear impulsive systems | Delay | Markov jumps | Mean square exponential stability | MATHEMATICS, APPLIED | T-S fuzzy model | PHYSICS, FLUIDS & PLASMAS | STABILIZATION | DIFFERENTIAL-EQUATIONS | PHYSICS, MATHEMATICAL | SQUARE EXPONENTIAL STABILITY | SYNCHRONIZATION | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS
Journal Article
by Su, XM and Zhao, XJ
ADVANCES IN DIFFERENCE EQUATIONS, ISSN 1687-1847, 05/2019, Volume 2019, Issue 1, pp. 1 - 15
Journal Article
Advances in Difference Equations, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 11
Journal Article